# SDR USAA2012020900001

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 98,735 hours, 19,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C2 CHECK - NUMEROUS EMERGENCY LIGHTS INOPERATIVE.  RESET CHARGING CIRCUIT INTERLOCKS AND RELAMPED OVERWING ESCAPE LIGHT LAMPS AND OPS CHECKED GOOD IAW BOEING B767 AMM 33-51-06-902-082.
